# SDR 9810136637

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Disconnected
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE RED DOOR OPEN AND GEAR LIGHTS REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHTS REMAINED ILLUMINATED.  AIRCRAFT DUMPED FUEL AND RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  RECONNECTED RIGHT WING LANDING GEAR DOOR SEQUENCE VALVE CONNECTING ROD, OPERATIONAL CHECK GOOD.
